# SDR USAA2014020300017

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 44,519 hours, 16,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2301
- Condition: Failed
- Location: Cabin
- Part time: 42,570 hours, 15,693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST, EMERGENCY POWER SUPPLY UNIT FAIL INT LOAD MID LT, EPSU EXT LOAD MID LT.  REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-35, OPERATIONS NORMAL.
